International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part A

Complexity level of mathematics: An index based measurement


Author(s): Md. Joni Alam, Rajib Lochan Das and Dilip Kumar Das

Abstract: Irrespective of varieties in learning attitudes in different societies around the world, it is generally agreed that Mathematics is one of the difficult subjects. Many research articles supported this fact with different intensities at different levels of education and in the context of varied qualities of teaching and learning. This article intended to identify the level of complexity in Mathematics as a subject of learning. Forty Five (45) subject experts were contacted for making a set of parameters based on which Five Hundred Fifty One (551) students were reached. Weightage values on the parameters were set according to the experts’ suggestion that were calculated with quantitative responses of the learners to develop an appropriate formula. Weighted Average Cost of Capital (WACC) formula was taken into account as the base of thoughts. Finally, the formula yielded the index value 395.03 to identify the position within the range of complexity level of Mathematics. The formula can be generalized for other similar subjects by aligning the parameters with the context.

DOI: 10.22271/maths.2018.v3.i6a.09

Pages: 46-50 | Views: 452 | Downloads: 32

Download Full Article: Click Here
How to cite this article:
Md. Joni Alam, Rajib Lochan Das, Dilip Kumar Das. Complexity level of mathematics: An index based measurement. Int J Stat Appl Math 2018;3(6):46-50. DOI: 10.22271/maths.2018.v3.i6a.09
Call for book chapter
International Journal of Statistics and Applied Mathematics